Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Child has stomach pain, fever, loose stools. Given Motrin. Will doing enema help?

Hi my daughter is 6 years old and she is having stomach pain since 3 days. Initially she had fever associated with the stomatch pain, after we gave motrin the fever was gone. Now the 3rd day she is still complaining about stomach pain. She had a loose stool yesterday. Please advice if doing anema helps, does not sound like she is constipated but what should I do?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Your child seems to have acute gastroenteritis as there is stomach pain followed by an episode of loose stool.

It is looking like a viral gastroenteritis.

Maintain her hydration by giving sips of oral rehydration solutions like Pedialyte.

Enema is not helpful for this condition and rather it will worsen the situation by causing increase in loose stools.

Physical examination by the doctor is needed to assess her hydration status, examination of her abdomen and the treatment.

Hope I have answered your query.

Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor